MathSciNet Relay Station
MathSciNet bibliographic data
MR2371829 (2008i:65239) 65N22 (65T60)
Dahlke, Stephan; Raasch, Thorsten; Werner, Manuel; Fornasier, Massimo; Stevenson, Rob Adaptive frame methods for elliptic operator equations: the steepest descent approach. IMA J. Numer. Anal. 27 (2007), no. 4, 717–740.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement